Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 45, NWS Bismarck, ND

February 9, 201120 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Feb 9, 2011, 4:00 PM CST for 20 counties in North Dakota. It took effect at Feb 9, 2011, 8:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2011, 4:00 PM CST (22:00 UTC)
In effect from
Feb 9, 2011, 8:00 PM CST
Expired
Feb 10, 2011, 10:00 AM CST
In force
14 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 85 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS43 KBIS 092200
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CST WED FEB 9 2011

...ONE MORE NIGHT OF DANGEROUS WIND CHILLS...

.ARCTIC HIGH PRESSURE AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER PORTIONS OF WESTERN
AND CENTRAL NORTH DAKOTA THIS EVENING THROUGH MID MORNING
THURSDAY. 

WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED FROM BOWBELLS...
STANLEY...GARRISON AND BISMARCK...EAST THROUGH BOTTINEAU...
RUGBY...CARRINGTON AND JAMESTOWN. 

BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS.

NDZ002>005-010>013-021>023-025-035>037-100600-
/O.NEW.KBIS.WC.Y.0045.110210T0200Z-110210T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN
400 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST
THURSDAY. 

* EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH
  EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
4 follow-up statements
992 
WWUS43 KBIS 100319
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CST WED FEB 9 2011

...ONE MORE NIGHT OF DANGEROUS WIND CHILLS...

.ARCTIC HIGH PRESSURE AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER PORTIONS OF WESTERN
AND CENTRAL NORTH DAKOTA THIS EVENING THROUGH MID MORNING
THURSDAY.

WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED FROM BOWBELLS...
STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST THROUGH
BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES.

BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS.

NDZ019-020-034-046>048-050-051-101130-
/O.EXA.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/
MERCER-OLIVER-MORTON-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
919 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. 

* EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH 
  EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ002>005-010>013-021>023-025-035>037-101130-
/O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN
919 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY.

* EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH 
  EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
995 
WWUS43 KBIS 100723
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
123 AM CST THU FEB 10 2011

...DANGEROUS WIND CHILLS THIS MORNING...

.SUB ZERO TEMPERATURES AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER CENTRAL NORTH
DAKOTA. CONDITIONS WILL IMPROVE THROUGH THE MORNING AS
TEMPERATURES RISE. 

WIND CHILLS OF 25 TO 40 BELOW CAN BE EXPECTED FROM BOWBELLS...
STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST
THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES.

BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS.

NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101530-
/O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
123 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL GENERATE VERY LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY AND KEEP EXPOSED SKIN
TO A MINIMUM..

&&

$$
651 
WWUS43 KBIS 100943
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
343 AM CST THU FEB 10 2011

...DANGEROUS WIND CHILLS THIS MORNING...

.SUB ZERO TEMPERATURES AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER CENTRAL NORTH
DAKOTA THIS MORNING. CONDITIONS WILL IMPROVE LATE THIS MORNING AS
TEMPERATURES RISE.

WIND CHILLS OF 25 TO 40 BELOW CAN BE EXPECTED FROM BOWBELLS...
STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST
THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES.


NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101600-
/O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
343 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL GENERATE VERY LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY AND KEEP EXPOSED SKIN
TO A MINIMUM..

&&

$$
001 
WWUS43 KBIS 101601
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.WIND CHILL TEMPERATURES ARE BECOMING LESS DANGEROUS AS
EXPECTED...SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101715-
/O.EXP.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1001 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

* WIND CHILL VALUES ARE BECOMING LESS DANGEROUS...SO THE ADVISORY
  WILL EXPIRE AS PLANNED.

$$

SCHECK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:54 PM CST, 6 minutes earlier.

Area forecast discussion, Feb 9, 3:54 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CST WED FEB 9 2011

.SHORT TERM...TONIGHT...
SAME STORY...DIFFERENT DAY. MAIN PROBLEM WILL BE TEMPERATURES AND
WIND CHILL HIGHLIGHTS. ARCTIC HIGH PRESSURE IS LOSING ITS GRIP ON
NORTH DAKOTA...BUT WE WILL HAVE ONE MORE NIGHT OF SUB-ZERO
TEMPERATURES OVER NORTHWEST AND CENTRAL NORTH DAKOTA. MOST AREAS
IN THE WEST CENTRAL THROUGH SOUTHWEST LOOK TO REMAIN AROUND OR
ABOVE ZERO. WINDS WILL REMAIN FAIRLY LIGHT EARLY THIS EVENING BUT
WILL PICK UP AS THE SURFACE TROUGH/WARM FRONT APPROACH. WITH THE
SUB ZERO TEMPERATURES EXPECTED NORTH AND EAST...THIS WILL ONCE
AGAIN PRODUCE DANGEROUS WIND CHILLS LATE TONIGHT AND EARLY
THURSDAY MORNING. OVER THE NORTHERN AND EASTERN PORTION OF THE
CWA. TEMPERATURES COULD ACTUALLY RISE LATE TONIGHT IN THE WEST
CENTRAL AND SOUTHWEST AND NO ADVISORY WILL BE NEEDED FOR THESE
AREAS...AS WELL AS THE FAR SOUTH. EXPECT CLEAR TO PARTLY CLOUDY
SKIES AND THINK THE PRECIPITATION ASSOCIATED WITH THE NORTHERN
STREAM CLIPPER WILL HOLD OFF UNTIL AFTER 12Z THURSDAY.

.LONG TERM...THURSDAY THROUGH WEDNESDAY NIGHT...
NORTHWEST FLOW ALOFT CONTINUES AT THE 500 HPA LEVEL THURSDAY AND
THURSDAY NIGHT WITH THE HUDSON BAY LOW TO OUR NORTHEAST AND A
RIDGE ALONG THE PACIFIC COAST. SEVERAL DISTURBANCES MOVING THROUGH
THE FLOW THURSDAY INTO FRIDAY WILL BRING CHANCES FOR SNOW SHOWERS
TO WESTERN AND CENTRAL NORTH DAKOTA...WITH ONLY LIGHT
ACCUMULATIONS (LESS THAN ONE INCH) EXPECTED THROUGH FRIDAY
MORNING. STILL EXPECTING GUSTY WEST WINDS DEVELOPING THURSDAY
MORNING SOUTHWEST...THEN ACROSS THE REMAINDER OF MY WEST AND INTO
SOUTH CENTRAL PORTIONS OF THE STATE THURSDAY AFTERNOON. GIVEN WE
WILL NOT REACH FREEZING UNTIL FRIDAY/FOR SURE SATURDAY...AREAS OF
BLOWING SNOW WILL REMAIN A THREAT MAINLY TO TRAVEL CONDITIONS.
WINDS LOOK TO REMAIN BREEZY INTO THURSDAY NIGHT ACROSS THE
SOUTHWEST...SO ALSO MENTIONED BLOWING SNOW THERE TILL 12Z FRIDAY.
THE DISTURBANCES...COUPLED WITH THE EASTWARD PROGRESSION OF THE
UPPER LEVEL RIDGE INTO THE WESTERN CONUS...HELP TO SLOWLY PUSH A
BAROCLINIC ZONE EASTWARD THROUGH THE STATE THURS- SAT...HELPING TO
INITIATE WAA AND MODERATE TEMPERATURES.

DURING THE DAY ON FRIDAY...THE WEST COAST 500 HPA RIDGE BEGINS TO
MOVE THROUGH THE WESTERN US WITH THE RIDGE AXIS INTO WESTERN MONTANA
BY 12 UTC SATURDAY. AS THE OCCURS...THE HUDSON BAY VORTEX WILL PUSH
FURTHER EAST. BY 00 UTC SUNDAY DISTURBANCES EJECTING OUT OF A
TROUGH IN THE GULF OF ALASKA HAVE BEGUN TO PUSH THE RIDGE SOUTHWARD
BRINGING A FAST ZONAL FLOW TO THE LOWER 48 STATES AND ALLOWING
TEMPERATURE TO COOL BY A FEW DEGREES FOR SUNDAY AND POSSIBLY INTO
MONDAY. MODELS INDICATE SEVERAL WEAK SHORTWAVES MOVING THROUGH THE
FLOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK...BUT MODELS CONTINUE
TO INDICATE THE BULK OF THE UPPER LEVEL SUPPORT REMAINING TO THE
NORTH AND EAST. AT THIS TIME THINKING AN INCREASE IN CLOUD COVER AND
THE COOLER TEMPERATURES WILL BE THE MAIN IMPACTS ACROSS THE CWA. ALL
12 UTC MODELS DEPICT THE 500 HPA RIDGE REBOUNDING MONDAY NIGHT INTO
TUESDAY...MODERATING OUR TEMPERATURES EVEN MORE THAN WHAT WE WILL
SEE FRIDAY/SATURDAY (AROUND 50 DEGREES FOR HIGHS SOUTHWEST TUESDAY).
THE 500 HPA RIDGE WILL THEN PUSH EAST ONCE AGAIN TUESDAY NIGHT-WED
AS A WEST COAST TROUGH DIGS AND PUSHES INTO THE WESTERN
US...RESULTING IN OUR FLOW ALOFT BECOMING MORE SOUTHWEST. THIS
INDICATES A POTENTIALLY MORE ACTIVE END TO THE LONG TERM PERIOD AND
BEYOND.

NEAR NORMAL TEMPERATURES ON THURSDAY WILL BE FOLLOWED BY ABOVE
NORMAL TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD...WITH
TEMPERATURES POTENTIALLY CLIMBING INTO THE LOWER TO MID 40S ON
SATURDAY AND THEN AGAIN TUESDAY AND PERHAPS WED. COLDER BY THE END
OF NEXT WEEK AS BOTH THE GFS AND ECMWF SHOW A STRONG COLD FRONT
PUSHING THROUGH WED NIGHT.

BESIDES THURSDAY...BREEZY CONDITIONS LOOK TO CONTINUE FRIDAY-MONDAY.
BEHIND A STRONG AREA OF SFC LOW PRESSURE PUSHING ACROSS FAR SOUTH
CENTRAL CANADA SAT/SAT NIGHT/SUN...MODELS DEPICT EVEN STRONGER WINDS
WHEN WIND HEADLINES MAY BE NEEDED.

&&

.AVIATION...
SURFACE HIGH PRESSURE SLOWLY EXITS TO THE SOUTHEAST TODAY WITH A
DISTURBANCES SLATED TO MOVE THROUGH THE REGION DURING THE DAY
TOMORROW AND BRING POTENTIAL LIGHT SNOW SHOWERS TO THE REGION.
CURRENTLY VFR CEILINGS AND VISIBILITIES ACROSS WESTERN AND CENTRAL
NORTH DAKOTA. EXPECT CEILINGS TO GRADUALLY LOWER OVERNIGHT AS
MOISTURE MOVES INTO THE REGION FROM 20KFT TO 8 TO 6 KFT AFTER 12
UTC. MVFR CEILINGS ARE POSSIBLY BY 16 UTC AT KISN...KMOT...AND KDIK
WITH -SN POSSIBLE AT KISN BY 16 UTC. IN ADDITION TO THE LOWERING
CEILINGS LOOK FOR WINDS TO INCREASE AFTER 12 UTC THURSDAY WITH THE
APPROACHING SYSTEM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY
FOR NDZ002>005-010>013-021>023-025-035>037.

&&

TWH
Hazardous weather outlook, Feb 9, 4:00 AM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
400 AM CST WED FEB 9 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-101000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
400 AM CST WED FEB 9 2011 /300 AM MST WED FEB 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT FOR WIND CHILLS TO 40 BELOW
THIS MORNING. GUSTY WINDS WILL CAUSE SOME BLOWING AND DRIFTING
SNOW THIS MORNING. SOME AREAS COULD HAVE REDUCED VISIBILITIES AND
DRIFTS ON ROADS. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.